Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

has anyone experienced aching in their joints especially hips and shoulders while taking minocycline?

Im taking it now...and I haven't experience any aching. I've been taking it for 2 months now. Has it been working for you?

has anyone experienced aching in their joints especially hips and shoulders while taking minocycline?

Im taking it now...and I haven't experience any aching. I've been taking it for 2 months now. Has it been working for you?

has anyone experienced aching in their joints especially hips and shoulders while taking minocycline?

Im taking it now...and I haven't experience any aching. I've been taking it for 2 months now. Has it been working for you?

Share this post


Link to post
Share on other sites
No. I didn't experience aching in my joints. One of the serious side effects is body aches. How long have you been taking it, and has it worked for you? How long have you had these aches?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×